| Catalog Number |
EP-200144 |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: delta cer fem hd 28/0mm t1.Item: 650-1158.Lot: 2015020327.G2: japan.The customer indicated that the surgeon did not approve the return of the reported product; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a hip revision approximately eight years post-implantation due to dislocation.During the procedure, the bearing and head were replaced, and the operation was completed successfully.It was also noted that the bearing was damaged.No additional information available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h6; h10.Visual examination of the provided pictures identified the explanted head and bearing components.The bearing component is seen fractured off through to the center and a small fracture on the rim, and deformation seen on the inner rim.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.